MathSciNet Relay Station
MathSciNet bibliographic data
MR1721719 (2000g:35035) 35J25 (35B25 47J30 47N20)
Gui, Changfeng; Wei, Juncheng Multiple interior peak solutions for some singularly perturbed Neumann problems. J. Differential Equations 158 (1999), no. 1, 1–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement